Analytical Solution of Linear and Non-Linear Space-Time Fractional Reaction-Diffusion Equations

Articles > Article ยท 2010

Authors: Ahmet YILDIRIM, Sefa A Sezer

International Journal of Chemical Reactor Engineering, International, WoS, 2010, vol 8

DOI: 10.2202/1542-6580.2359

Summary

In this study, we present the homotopy perturbation method (HPM) for finding the analytical solution of linear and non-linear space-time fractional reaction-diffusion equations (STFRDE) on a finite domain. These equations are obtained from standard reaction-diffusion equations by replacing a second-order space deri-vative by a fractional derivative of order and a first-order time derivative by a fractional derivative of order. Some examples are given. Numerical results show that the homotopy perturbation method is easy to implement and accurate when applied to linear and non-linear space-time fractional reaction-diffusion equations.

View details